Alert archive / Alabama / Wind Advisories in 2010

Wind Advisory 11, NWS Birmingham, AL

April 25, 201039 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Apr 25, 2010, 4:02 AM CDT for 39 counties in Alabama. It took effect at Apr 25, 2010, 12:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2010, 4:02 AM CDT (09:02 UTC)
In effect from
Apr 25, 2010, 12:00 PM CDT
Expired
Apr 25, 2010, 5:00 PM CDT
In force
5 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1231 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
3.6
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WWUS74 KBMX 250902
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 AM CDT SUN APR 25 2010

...GUSTY WINDS EXPECTED ACROSS CENTRAL ALABAMA THIS AFTERNOON...

.A COLD FRONT WILL PUSH EASTWARD ACROSS THE AREA LATE THIS MORNING
AND INTO THE AFTERNOON...WITH SOUTHWESTERLY WINDS INCREASING IN
THE WAKE OF THE FRONTAL PASSAGE DURING THE AFTERNOON HOURS TODAY.

ALZ011>015-017>050-252200-
/O.NEW.KBMX.WI.Y.0011.100425T1700Z-100425T2200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
402 AM CDT SUN APR 25 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS
AFTERNOON. 

SUSTAINED SOUTHWESTERLY WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 30
MPH ARE EXPECTED FOR SEVERAL HOURS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 25, 3:32 AM CDT, 30 minutes earlier.

Area forecast discussion, Apr 25, 3:32 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 AM CDT SUN APR 25 2010

.DISCUSSION...

WELL...THAT WAS ONE LONG DAY! CENTRAL ALABAMA CAN BREATHE A LOT
EASIER NOW...AS THE SEVERE WEATHER THREAT HAS FINALLY DIMINISHED
ACROSS THE AREA.

EVEN THOUGH THE STORMS ARE OVER...THE COLD FRONT HAS YET TO PASS
THROUGH. THE LATEST OBS SHOW THE FRONT JUST NOW ENTERING NORTHWEST
ALABAMA. MODELS SHOW THE FRONTAL BOUNDARY CONTINUING ITS SLOW TREK
EASTWARD AND EXITING THE EASTERN COUNTIES BY 18Z THIS AFTERNOON. DUE
TO THE SLOW MOVEMENT OF THE FRONT...CHANCE POPS WILL REMAIN IN THE
FORECAST FOR EASTERN AREAS THROUGH 12Z OR SO THIS MORNING.

SKIES WILL CLEAR BEHIND THE FRONT AS A DRIER AIRMASS FILTERS INTO
THE REGION. DRY CONDITIONS SHOULD CONTINUE THROUGH THE UPCOMING WORK
WEEK...WITH THE NEXT STORM SYSTEM PROGGED TO AFFECT THE AREA NEXT
WEEKEND. TEMPS WILL REMAIN NEAR NORMAL...WITH HIGHS IN THE 70S TO
LOW 80S AND LOWS IN THE 40S AND 50S.

&&

.AVIATION...06Z TAF DISCUSSION.

IT APPEARS THAT WE'LL SEE IMPROVING CONDITIONS SOONER THAN EXPECTED.
SKIES ARE CLEARING QUICKLY AS A FRONTAL BOUNDARY MOVES THROUGH. BY
14Z...MOST LOCATIONS...EXCEPT FOR THE SOUTHEAST TAFS...SHOULD SEE
MOSTLY CLEAR SKIES. UNFORTUNATELY...THUNDERSTORMS ARE STILL FIRING
OFF ALONG THIS BOUNDARY AND ARE EXPECTED TO CONTINUE TO DO THAT
THROUGH THE REMAINDER OF THE NIGHT.

WINDS ARE ALSO EXPECTED TO REMAIN STEADY THROUGH THE NIGHT WHICH
WILL HELP PREVENT FOG DEVELOPMENT. AFTER DAYBREAK...EXPECT FOR WINDS
TO BECOME GUSTY AGAIN THROUGH THE REST OF THE PERIOD.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA
IS BEING MONITORED FOR ACCURACY.

10/ARM

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     81  55  69  48  67 /  10  10  10  10  10
ANNISTON    81  57  69  48  69 /  10  10  10  10  10
BIRMINGHAM  82  57  70  49  70 /  10  10  10  10  10
TUSCALOOSA  85  56  75  50  73 /  10  10  10  10  10
CALERA      82  57  72  50  71 /  10  10  10  10  10
AUBURN      82  58  73  51  68 /  10  10  10  10  10
MONTGOMERY  84  57  77  51  75 /  10  10  10  10  10
TROY        83  55  76  53  75 /  20  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...
BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...
CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...
HALE...JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...
MARION...MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...
RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 24, 10:48 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT SAT APR 24 2010

ALZ011>015-017>050-251100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1048 PM CDT SAT APR 24 2010

...RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REMAINDER OF TONIGHT.

ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING
TORNADOES...DAMAGING WIND...LARGE HAIL...AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY OVERNIGHT.

In the hours before

Special weather statement, Apr 24, 10:42 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 PM CDT SAT APR 24 2010

ALZ050-250430-
BARBOUR-
1042 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL 1130 PM CDT...

AT 1038 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A CLUSTER
OF STRONG THUNDERSTORM IN SOUTHERN AND CENTRAL BARBOUR COUNTY. THESE
STORMS ARE MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LOUISVILLE.
  MILLERS FORD.
  CLAYTON.
  WHITE OAK.
  OSCO.
  LUGO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 10:59 PM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 PM CDT SAT APR 24 2010

ALZ048-250430-
RUSSELL-
1059 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY UNTIL 1130 PM CDT...

AT 1055 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF HAWKINSVILLE...OR 15 MILES NORTH OF
EUFAULA...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT MITCHELL ACTIVITY CENTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 11:34 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 PM CDT SAT APR 24 2010

ALZ050-250500-
BARBOUR-
1134 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL MIDNIGHT CDT...

AT 1131 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR OSCO...OR 7 MILES SOUTHWEST OF EUFAULA...MOVING
NORTHEAST AT 70 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  EUFAULA.
  LAKEPOINT RESORT STATE PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR
SOUTHEASTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 25, 12:40 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 AM CDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     PARRISH                 33.73N 87.28W
04/24/2010                   WALKER             AL   TRAINED SPOTTER

            MAJOR STRUCTURAL DAMAGE AND POWERLINES DOWN ON MAIN
            STREET.

1012 PM     TSTM WND DMG     CORDOVA                 33.76N 87.19W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            CAR BLOWN OFF INTERSTATE 22 WEST AT MILE MARKER 69.
            INTERSTATE SIGNS BLOWN DOWN SAME LOCATION.

1015 PM     TSTM WND DMG     SIPSEY                  33.82N 87.09W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            EMPIRE ROAD AND FLOWER ROAD. MAJOR STRUCTURAL DAMAGE ALL
            FOUR CORNERS OF INTERSECTION.

1015 PM     TSTM WND DMG     EMPIRE                  33.81N 87.01W
04/24/2010                   WALKER             AL   TRAINED SPOTTER

            TREES DOWN ON MOBILE HOME ON DRUMMOND SWITCH ROAD.

1050 PM     TSTM WND DMG     3 NW WARRIOR            33.84N 86.85W
04/24/2010                   BLOUNT             AL   TRAINED SPOTTER

            TREES DOWN AND BUILDING DAMAGE. POSSIBLE TORNADO.

1055 PM     TSTM WND DMG     SW HAYDEN               33.92N 86.75W
04/24/2010                   BLOUNT             AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN WITH STRUCTURAL DAMAGE TO A
            RESIDENCE ON ARKADELPHIA ROAD NEAR SKYLINE DRIVE.
            POSSIBLE TORNADO.

&&

LINHARES
Local storm report, Apr 25, 1:19 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
119 AM CDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     HOKES BLUFF             34.00N 85.86W
04/25/2010                   ETOWAH             AL   BROADCAST MEDIA

            TREES DOWN ON POWERLINE ON TROY ROAD.

&&

LINHARES
Local storm report, Apr 25, 1:20 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     HAIL             ODENVILLE               33.69N 86.40W
04/24/2010  M0.88 INCH       ST. CLAIR          AL   LAW ENFORCEMENT

0444 AM     HAIL             BARTLETTS FERRY DAM     32.66N 85.09W
04/24/2010  E0.88 INCH       LEE                AL   AMATEUR RADIO

0554 AM     HAIL             4 NNE ROANOKE           33.20N 85.35W
04/24/2010  E0.75 INCH       RANDOLPH           AL   CO-OP OBSERVER

            PEA TO PENNY SIZE HAIL WAS REPORTED NEAR ROANOKE.

0725 AM     HAIL             1 SW BEDFORD            33.79N 88.22W
04/24/2010  E1.00 INCH       LAMAR              AL   EMERGENCY MNGR

0730 AM     HAIL             3 SE SNEAD              34.09N 86.36W
04/24/2010  E0.75 INCH       BLOUNT             AL   PUBLIC

            BETWEEN SNEAD AND ALTOONA

0745 AM     HAIL             2 N AURORA              34.15N 86.19W
04/24/2010  E1.00 INCH       ETOWAH             AL   PUBLIC

            NICKLE TO QUARTER SIZE HAIL REPORTED IN THE NEW UNION
            AREA.

0805 AM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
04/24/2010                   PICKENS            AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR ALICEVILLE. NUMEROUS
            POWER OUTAGES ALSO REPORTED IN PICKENS COUNTY.

0805 AM     HAIL             8 N REFORM              33.50N 88.02W
04/24/2010  E1.00 INCH       PICKENS            AL   PUBLIC

            QUARTER SIZE HAIL REPORTED IN PALMETTA.

0805 AM     HAIL             3 WSW HUEYTOWN          33.42N 87.05W
04/24/2010  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL IN THE ROCK CREEK AREA OF
            CONCORD.

0820 AM     TSTM WND DMG     BANKSTON                33.67N 87.67W
04/24/2010                   FAYETTE            AL   EMERGENCY MNGR

            TREE DOWN ON COUNTY ROAD 18E IN BANKSTON. CAR AND
            BUSINESS DAMAGED.

0820 AM     HAIL             BANKSTON                33.67N 87.67W
04/24/2010  E0.75 INCH       FAYETTE            AL   EMERGENCY MNGR

            PENNY SIZE HAIL IN BANKSTON.

0855 AM     HAIL             GARDENDALE              33.67N 86.80W
04/24/2010  E0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

            PEA SIZE HAIL NEAR INTERSECTION OF HWY 31 AND FIELDSTOWN
            ROAD.

0905 AM     HAIL             CORDOVA                 33.76N 87.19W
04/24/2010  E0.88 INCH       WALKER             AL   TRAINED SPOTTER

            NICKEL SIZE HAIL IN CORDOVA.

1044 AM     TORNADO          WARD                    32.36N 88.28W
04/24/2010                   SUMTER             AL   FIRE DEPT/RESCUE

            FIRE OFFICIALS HAVE CONFIRMED A TORNADO TOUCHDOWN NEAR
            WARD. NUMEROUS TREES AND POWER LINES DOWN FROM NEAR THE
            KINTERBISH WILDLIFE AREA EASTWARD TO AT LEAST STATE
            HIGHWAY 17 AND COUNTY ROAD 42. ONE WOMAN WAS TRAPPED IN
            HER VEHICLE DUE TO FALLEN TREES.

1111 AM     TSTM WND DMG     DEMOPOLIS               32.52N 87.84W
04/24/2010                   MARENGO            AL   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN AND AROUND
            DEMOPOLIS. SOME MINOR DAMAGE WAS REPORTED AT THE CITY
            LANDING. WIND GUST AT DEMOPOLIS WAS MEASURED AT 71 MPH.
            POSSIBLE TORNADO AND STRAIGHT LINE WINDS.

1125 AM     TSTM WND DMG     9 ENE DEMOPOLIS         32.57N 87.70W
04/24/2010                   HALE               AL   STORM CHASER

            TWO POWER POLES WERE SNAPPED OFF APPROXIMATELY 2 MILES
            NORTH OF THE INTERSECTION OF HIGHWAY 80 AND HIGHWAY 69 IN
            SOUTHERN HALE COUNTY.

1148 AM     TSTM WND DMG     4 N GREENSBORO          32.76N 87.59W
04/24/2010                   HALE               AL   EMERGENCY MNGR

            2 MILE LENGTH OF WIND DAMAGE NEAR HWY 25 WITH AN
            OUTBUILDING DESTROYED AND HUNDREDS OF TREES DOWN.
            POSSIBLE TORNADO

1148 AM     NON-TSTM WND DMG VERNON                  33.76N 88.11W
04/24/2010                   LAMAR              AL   AMATEUR RADIO

            ONE TREE DOWN AT LEBANON RD AND ABERDEEN RD

1207 PM     NON-TSTM WND DMG TALLADEGA               33.43N 86.10W
04/24/2010                   TALLADEGA          AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN AROUND THE COUNTY DUE TO
            GRADIENT WINDS.

0119 PM     NON-TSTM WND DMG TARRANT                 33.59N 86.77W
04/24/2010                   JEFFERSON          AL   PUBLIC

            HIGH WINDS BLEW SEVERAL AWNINGS DOWN. WINDS ESTIMATED
            AROUND 40 MPH.

0151 PM     HAIL             VANCE                   33.17N 87.23W
04/24/2010  M0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            NICKEL HAIL REPORTED AT MERCEDES PLANT

0258 PM     FUNNEL CLOUD     7 WSW VERNON            33.72N 88.23W
04/24/2010                   LAMAR              AL   EMERGENCY MNGR

            A FEW FUNNEL CLOUDS WERE REPORTED ON THE MISSISSIPPI AND
            ALABAMA STATE LINE WEST OF VERNON.

0309 PM     TSTM WND DMG     2 NE SULLIGENT          33.92N 88.11W
04/24/2010                   LAMAR              AL   AMATEUR RADIO

            SEVERAL TREES WERE BLOWN DOWN ON HIGHWAY 278 BETWEEN
            SULLIGENT AND BEAVERTON. ALL 4 LANES OF THE HIGHWAY WERE
            BLOCKED.

0326 PM     TSTM WND DMG     VERNON                  33.76N 88.11W
04/24/2010                   LAMAR              AL   AMATEUR RADIO

            TREE DOWN AT LEBANON RD AND ABERDEEN RD

0356 PM     NON-TSTM WND DMG HIGHLAND LAKE           33.89N 86.44W
04/24/2010                   BLOUNT             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON LAKESHORE DRIVE NEAR LAKE DRIVE
            DUE TO GRADIENT WINDS.

0400 PM     NON-TSTM WND DMG ALLGOOD                 33.92N 86.51W
04/24/2010                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROADWAY ON COUNTY HIGHWAY 1 NEAR
            ALLGOOD DUE TO GRADIENT WINDS.

0403 PM     FLASH FLOOD      HAMILTON                34.14N 87.98W
04/24/2010                   MARION             AL   EMERGENCY MNGR

            RIVERSIDE DRIVE IN HAMILTON WAS FLOODED.

0416 PM     NON-TSTM WND DMG ONEONTA                 33.95N 86.47W
04/24/2010                   BLOUNT             AL   FIRE DEPT/RESCUE

            COUNTY 911 REPORTING TREE DOWN BLOCKING THE ROADWAY AT
            VALLEY ROAD IN ONEONTA.

0420 PM     HAIL             3 S BEAVERTON           33.89N 88.03W
04/24/2010  E1.00 INCH       LAMAR              AL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED ON TAYLOR SPRINGS ROAD NEAR
            THE COMMUNITY OF BEAVERTON.

0434 PM     TSTM WND DMG     4 N WINFIELD            33.99N 87.79W
04/24/2010                   MARION             AL   AMATEUR RADIO

            TREE DOWN ON A HOUSE AND POWER LINES DOWN ON COUNTY ROAD
            47 JUST SOUTH OF CORRIDOR X.

0438 PM     FLASH FLOOD      2 NNW SULLIGENT         33.92N 88.14W
04/24/2010                   LAMAR              AL   EMERGENCY MNGR

            WATER OVER THE ROADWAY AT HIGHWAY 17 AND RIVER ROAD.
            WATER WAS 6 INCHES DEEP AND RISING.

0453 PM     FUNNEL CLOUD     PINE GROVE              33.35N 88.23W
04/24/2010                   PICKENS            AL   PUBLIC

            FUNNEL VISIBLE WITH RAPID ROTATION IN THE CLOUDS VIEWED
            FROM STORM CHASER.

0455 PM     HAIL             WINFIELD                33.93N 87.80W
04/24/2010  E0.50 INCH       MARION             AL   FIRE DEPT/RESCUE

            DIME SIZE HAIL REPORTED AT THE WINFIELD FIRE DEPARTMENT.

0500 PM     HAIL             5 E ETHELSVILLE         33.41N 88.13W
04/24/2010  E0.88 INCH       PICKENS            AL   PUBLIC

            PENNY TO NICKEL SIZE HAIL REPORTED ON US HIGHWAY 82 NEAR
            THE COAL FIRE COMMUNITY.

0523 PM     HAIL             5 S FAYETTE             33.63N 87.84W
04/24/2010  E0.50 INCH       FAYETTE            AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED ON STATE HIGHWAY 171.

0526 PM     FLASH FLOOD      2 NNW SULLIGENT         33.93N 88.15W
04/24/2010                   LAMAR              AL   LAW ENFORCEMENT

            HIGHWAY 17 AND RIVER ROADS HAVE BEEN CLOSED DUE TO WATER
            OVER THE ROADWAY.

0738 PM     FUNNEL CLOUD     KENNEDY                 33.58N 87.99W
04/24/2010                   LAMAR              AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST SW OF KENNEDY.

0811 PM     TSTM WND DMG     2 S BERRY               33.63N 87.61W
04/24/2010                   FAYETTE            AL   EMERGENCY MNGR

            HOMES DAMAGED, TREES DOWN, AND AN OUTSIDE STORAGE
            BUILDING BLOWN OVER ON COUNTY ROAD 56. POSSIBLE TORNADO.

0825 PM     TSTM WND DMG     8 W OAKMAN              33.71N 87.53W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            HOMES DAMAGED, TREES DOWN, AND POWERLINES DOWN ON FULTON
            HILL ROAD, MITCHELL MOUNTAIN ROAD, AND WOLF CREEK ROAD.
            POSSIBLE TORNADO.

0830 PM     HAIL             SMITHS STATION          32.54N 85.10W
04/24/2010  E0.75 INCH       LEE                AL   BROADCAST MEDIA

0849 PM     NON-TSTM WND DMG BLOUNTSVILLE            34.10N 86.58W
04/24/2010                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROAD AT COUNTY HWY 26 NEAR BRIGHT
            DRIVE IN BLOUNTSVILLE.

1007 PM     HAIL             PARRISH                 33.73N 87.28W
04/24/2010  E1.00 INCH       WALKER             AL   EMERGENCY MNGR

            REPORTED ON OLD PARRISH ROAD, ONE MILE SOUTH OF CORRIDOR
            X.

1010 PM     TSTM WND DMG     PARRISH                 33.73N 87.28W
04/24/2010                   WALKER             AL   TRAINED SPOTTER

            MAJOR STRUCTURAL DAMAGE AND POWERLINES DOWN ON MAIN
            STREET.

1012 PM     TSTM WND DMG     CORDOVA                 33.76N 87.19W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            CAR BLOWN OFF INTERSTATE 22 WEST AT MILE MARKER 69.
            INTERSTATE SIGNS BLOWN DOWN SAME LOCATION.

1015 PM     TSTM WND DMG     SIPSEY                  33.82N 87.09W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            EMPIRE ROAD AND FLOWER ROAD. MAJOR STRUCTURAL DAMAGE ALL
            FOUR CORNERS OF INTERSECTION.

1015 PM     TSTM WND DMG     EMPIRE                  33.81N 87.01W
04/24/2010                   WALKER             AL   TRAINED SPOTTER

            TREES DOWN ON MOBILE HOME ON DRUMMOND SWITCH ROAD.

1016 PM     TSTM WND DMG     SUMITON                 33.75N 87.05W
04/24/2010                   WALKER             AL   TRAINED SPOTTER

            TREES DOWN ON KINGDOM HALL ROAD AND STATE ROAD
            118.POSSIBLE TORNADO.

1020 PM     TSTM WND DMG     SW SUMITON              33.75N 87.05W
04/24/2010                   WALKER             AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE, POWERLINES DOWN NEAR THE ASPHALT
            PLANT, TREES DOWN OVER RAILROAD TRACK. RIVER ROAD AND
            HORSE CREEK BLVD. POSSIBLE TORNADO.

1050 PM     TSTM WND DMG     3 NW WARRIOR            33.84N 86.85W
04/24/2010                   BLOUNT             AL   TRAINED SPOTTER

            TREES DOWN AND BUILDING DAMAGE. POSSIBLE TORNADO.

1055 PM     TSTM WND DMG     SW HAYDEN               33.92N 86.75W
04/24/2010                   BLOUNT             AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN WITH STRUCTURAL DAMAGE TO A
            RESIDENCE ON ARKADELPHIA ROAD NEAR SKYLINE DRIVE.
            POSSIBLE TORNADO.

1245 AM     TSTM WND DMG     HOKES BLUFF             34.00N 85.86W
04/25/2010                   ETOWAH             AL   BROADCAST MEDIA

            TREES DOWN ON POWERLINE ON TROY ROAD.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:13 PM CDTTornado WarningBMXFayette, Lamar, Pickens47 min
Apr 24, 7:16 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens3 hr
Apr 24, 7:24 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar36 min
Apr 24, 7:44 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa46 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningBMXPickens27 min
Apr 24, 7:58 PM CDTFlash Flood WarningBMXFayette, Lamar, Pickens3 hr
Apr 24, 8:07 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell12 min
Apr 24, 8:09 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa25 min
Apr 24, 8:15 PM CDTTornado WarningBMXFayette, Walker45 min
Apr 24, 8:50 PM CDTAreal Flood AdvisoryBMXWalker115 min
Apr 24, 9:11 PM CDTTornado WarningBMXBlount49 min
Apr 24, 9:37 PM CDTTornado WarningBMXGreene, Sumter20 min
Apr 24, 10:01 PM CDTTornado Warning EmergencyBMXWalker29 min
Apr 24, 10:04 PM CDTSevere Thunderstorm WarningBMXWinston26 min
Apr 24, 10:22 PM CDTTornado Warning EmergencyBMXBlount, Jefferson, Walker38 min
Apr 24, 10:54 PM CDTSevere Thunderstorm WarningBMXBarbour26 min
Apr 24, 11:33 PM CDTTornado WarningBMXEtowah, St. Clair42 min
Apr 24, 11:40 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Shelby, Tuscaloosa26 min
Apr 24, 11:41 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson38 min
Apr 25, 12:07 AM CDTTornado WarningBMXCherokee9 min
Apr 25, 12:18 AM CDTTornado WarningBMXCherokee27 min
Apr 25, 12:40 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah33 min
Apr 25, 7:41 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo66 hr

Nearby

Wind Advisories in Alabama, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.